Sep 27, 2005
i would like to know the physical,physiological,psychological and social effects?thank you
Response from Dr. Henry
This forum is exclusively for patients or providers to discuss the side effects of antiretroviral medication.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Mutual Masturbation Worried I Have HIV
- Muscle Ache After Rubbing Penis Sign Of HIV AIDS
- Sore On Tongue After Sex With Hooker Worried I Have HIV
- Swollen Lymph Glands After Licking Penis Worried I Have HIV
- Tingling Lips After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Can Mosquitoes Give You Std's?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.